Skip to Accessibility Tools Skip to Content Skip to Footer

Need Help

Last week I had a really bad headache I went to doctor and got a shot, then the next day it was back fought it for a week then went to ER cause doctor said I couldn’t walk in again cause it was an on going thing. They gave me something called a cocktail through an IV. Then it was back that night. So I went to urgent care and they gave me 2 shots. Now I feel dizzy headed and drunk feeling all the time. Headache is still there vaguely. But this drunk feeling is effecting my job and sometimes I can’t comprehend.

Please someone give me some suggestions on what I should do!!

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Joanna Bodner moderator
    3 months ago

    Hi @Iori66, How have you been feeling since posting this question? Have your symptoms improved at all? Unfortunately, we cannot provide you with medical advice & only a qualified healthcare provider can do so. I would reach out to your doctor and let him/her know exactly how you are feeling. I can share that migraine can have phases to an attack & the postdrome (after the attack) can sometimes be even more difficult than the actual head pain. You can read more about that here. Was the headache that you had last week the first time you experienced one? If not, I would encourage you to begin keeping a detailed journal/diary to track exactly what you are experiencing to better help your doctor understand. You can read more about that here in Keeping a Migraine Diary: The Basics. Additionally, if these headaches are becoming more regular, it might be time to seek evaluation from a headache & migraine specialist. https://migraine.com/blog/looking-for-a-migraine-specialist/

    Let us know how you are doing if you can.

  • Poll